MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT 3.5MM HEX X 15MM STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. CHECKPOINT 3.5MM HEX X 15MM STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 116230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: during checkpoint removal prior to wound closure, extraction required additional time using a driver.After removal, the checkpoint tip was found chipped.No residual fragments were detected in the wound; however, small metal fragments were observed within the reamed bone.The wound was irrigated before and after implant insertion, confirming no residual material remained.Wound closure proceeded, and postoperative x-ray confirmed no residual foreign material inside the patient.

Brand Name
CHECKPOINT 3.5MM HEX X 15MM STERILE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24108889
Report Number3005985723-2026-00031
Device Sequence Number5816099
Product Code OLO
UDI-Device Identifier00848486002978
UDI-Public00848486002978
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number116230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown